# SDR SWAA983110

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2330127
- Condition: Inop
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT INOP AT FWD ENTRY DOOR.  REMOVED AND REPLACED LIGHT ASSEMBLY PER BOEING M/M.
